| Catalog Number |
602-90777 |
| Medical Device Problem Codes |
Fracture (1260); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the knob of an aleutian inserter's inner shaft fractured intra-operatively during cage insertion, the aleutian inserter jammed with the cage and the surgeon "had to cut" the inserter shaft to detach it from the inserted cage.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.This report captures the aleutian inserter.
Additional Manufacturer Narrative
D4: the lot number was located at the device fracture site and was unable to be identified.H6 coding has been updated to reflect device evaluation and investigation conclusion.
Event or Problem Description